Opuscula Mathematica

Opuscula Math.
 27
, no. 2
 (), 197-203
Opuscula Mathematica

Transmission problems for the Helmholtz equation for a rectilinear-circular lune


Abstract. The question related to the construction of the solution of plane transmission problem for the Helmholtz equation in a rectilinear-circular lune is considered. An approach is proposed based on the method of partial domains and the principle of reflection for the solutions of the Helmholtz equation through the segment.
Keywords: Helmholtz equation, transmission problem, infinite system of linear algebraic equations.
Mathematics Subject Classification: 65N38, 35J25.
Cite this article as:
Volodymyr Denysenko, Transmission problems for the Helmholtz equation for a rectilinear-circular lune, Opuscula Math. 27, no. 2 (2007), 197-203
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.